# SDR HALA2021012500475

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 28,066 hours, 4,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

FIRE NR 7 BRAKE LEAKING HYDRAULIC FLUID AND FIRE ON ARRIVAL.  CORRECTIVE ACTION: INSPECTED NR 7 AXLE, SLEEVE AND RIGHT MLG TRUCK ASSEMBLY.  NO FINDINGS.  REPLACED NR 7 BRAKE AND WHEEL ASSEMBLY, NO LEAKS.
